# SDR AALA20100621DFW01

- Difficulty date: June 20, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 57,266 hours, 19,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6E EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED LENS AT SEAT 6E EMERGENCY EXIT LIGHT.
